# SDR ASAA2024090852390

- Difficulty date: September 8, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 71,926 hours, 37,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG8854169
- Condition: Loose
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS PHOTOLUMINESCENT LIGHT STRIP AT 15ABC CAME COMPLETELY LOOSE. GROUNDED - YES. REINSTALLED PHOTOLUMIINESCENT STRIP AT ROW 15ABC REF AMM 33-51-15.
